Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Barnes, D., Greenlees, J.P.C., Kędziorek, M. et al. (1 more author) (2017) Rational SO(2)–equivariant spectra. Algebraic and Geometric Topology, 17 (2). pp. 983-1020. ISSN 1472-2747

Greenlees, J.P.C. and Shipley, B. (2014) An algebraic model for free rational G-spectra. Bulletin of the London Mathematical Society, 46. 133 - 142. ISSN 0024-6093

Watson, R., Deary, I.J. and Shipley, B. (2008) A hierarchy of distress: Mokken scaling of the GHQ-30. Psychological Medicine, 38 (4). pp. 575-579. ISSN 0033-2917

Greenlees, J.P.C. orcid.org/0000-0002-9855-3337 and Shipley, B. An algebraic model for rational torus-equivariant spectra. (Unpublished)

This list was generated on Sun Oct 13 16:52:52 2019 BST.